Tauberian theorems for Cesàro summability of sequences of fuzzy numbers

Articles > Article · 2014

Authors: İbrahim ÇANAK

Journal of Intelligent & Fuzzy Systems, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 27, pp 937-942

DOI: 10.3233/ifs-131053

Summary

In this paper we use the concept of the Cesàro convergence of a sequence of fuzzy numbers defined by Subrahmanyam [Cesàro summability of fuzzy real numbers, Anal, 7 (1999), 159–168] to prove some Tauberian theorems for sequences of fuzzy numbers and obtain fuzzy analogues of some classical Tauberian theorems for Cesàro summability of sequences of fuzzy numbers as a corollary.

View details